# SDR SWAA2023082291175

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 47,804 hours, 31,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT R1 DOOR LINING; AISLE LIGHT AT SEAT 4ABC; EXTERIOR L1 DOOR ESCAPE SLIDE; AND FWD GALLEY CEILING EXIT SIGN.<[01] REMOVED AND REPLACED BATTERY PACK M1675 IN REF TO AMM 33-51-06. OPS TEST GOOD. NO DEFECTS NOTED AT THIS TIME.
